Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: New passivity results for uncertain discrete-time stochastic neural networks with mixed time delays
Author: Li, H.
Wang, C.
Shi, P.
Gao, H.
Citation: Neurocomputing, 2010; 73(16):3291-3299
Publisher: Elsevier
Issue Date: 2010
ISSN: 0925-2312
Statement of
Hongyi Li, Chuan Wang, Peng Shi, Huijun Gao
Keywords: Distributed delays; Discrete neural networks; Passivity; Stochastic disturbances
Rights: Copyright © 2010 Elsevier B.V. All rights reserved.
RMID: 0020128159
DOI: 10.1016/j.neucom.2010.04.019
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.